# SDR 2022FA0000221

- Difficulty date: April 10, 2022
- Submitted: April 20, 2022
- Operation: General aviation
- Aircraft: N828AX
- Make and model: Boeing 777
- Aircraft serial: 33682
- Aircraft time: 49,823 hours, 8,463 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EGT EXCEEDENCE LEFT ENGINE @ 200 FT ON TAKEOFF ~ CORRECTIVE ACTION: FOLLOWED FIM 71-05 TASK 806. ENGINE TEMPS AND EXCEEDENCE TIME WITHIN LIMITS. ALL INSPECTIONS AND TEST COMPLETED. NO DEFECTS NOTED AT THIS TIME. ENGINE IDLE RUN SHOWN NO SIGNS OF ISSUES. DURING INSPECTION FOUND TURBINE OVERHEAT DETECTOR CONNECTOR STUD SPINNING ON LEFT ENGINE. REMOVED AND REPLACED LEFT ENGINE IP TURBINE OVERHEAT THERMOCOUPLE PER AMM 77-22-11.
